# SDR AALA201603169007

- Difficulty date: March 11, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 69,162 hours, 25,754 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4005183A
- Part serial: A10687
- Condition: Delaminated
- Location: Lt Wing
- Part time: 74,012 hours, 27,724 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  NR 4 SLAT DELAMINATING, UPPER INBD CORNER.  R & R 4 SLAT IAW AMM 27-81-02-024-001, TASK CARD 19L52027002 & EA 258612.
